# SDR CA060609004

- Difficulty date: June 7, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 57,041 hours
- Engine: Pwa JT8D9A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 320115
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CLIMB, THE PORT ENGINE COWL ANTI-ICE LITE ILLUMINATED BRIGHT.  THE AIRCRAFT RETURNED TO BASE.  THE PORT ANTI-ICE VALVE WAS REPLACED, CHECKED SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE.
